Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 60, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 10, 2014, 9:16 PM EDT for 5 counties in Ohio; 4 counties in West Virginia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 9:16 PM EDT (01:16 UTC)
- Expired
- Jun 10, 2014, 10:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Athens County, OH, Meigs County, OH, Morgan County, OH, Vinton County, OH, Washington County, OH, Jackson County, WV, Roane County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 100 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 9:25 PM EDT | TSTM WND DMG | Sandyville, WV | MULTIPLE TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
636
WUUS51 KRLX 110116
SVRRLX
OHC009-105-115-163-167-WVC035-087-105-107-110200-
/O.NEW.KRLX.SV.W.0060.140611T0116Z-140611T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
916 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF RIPLEY...
NORTHWESTERN ROANE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF SPENCER...
WIRT COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ELIZABETH...
WOOD COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF PARKERSBURG...
ATHENS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...GLOUSTER...COOLVILLE...ATHENS...
ALBANY...
MEIGS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...RACINE...FORKED RUN STATE PARK...
SOUTHERN MORGAN COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF CHESTERHILL...
NORTHEASTERN VINTON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF LAKE HOPE STATE PARK...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...MARIETTA...BELPRE...
* UNTIL 1000 PM EDT
* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF LAKE HOPE STATE PARK TO FORKED RUN STATE
PARK TO KENNA...OR ALONG A LINE EXTENDING FROM MCARTHUR TO FORKED
RUN STATE PARK TO 13 MILES NORTHEAST OF WINFIELD...MOVING NORTHEAST
AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDYVILLE...TUPPERS PLAINS...WILLIAMSTOWN...WASHINGTON...VIENNA...
RAVENSWOOD...MINERALWELLS...LUBECK AND BOAZ.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 NEAR MILE MARKER 1
IN OHIO...AND BETWEEN MILE MARKERS 123 AND 186 IN WEST VIRGINIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3941 8138 3935 8134 3933 8137 3932 8133
3924 8127 3914 8133 3910 8126 3903 8125
3892 8128 3885 8124 3861 8168 3889 8191
3898 8193 3926 8251 3940 8234 3939 8230
3943 8229 3948 8216 3961 8196
TIME...MOT...LOC 0116Z 234DEG 40KT 3926 8240 3908 8186
3863 8168
$$
102 follow-up statements
032
WWUS51 KRLX 110138
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
938 PM EDT TUE JUN 10 2014
OHC009-105-115-163-167-WVC035-087-105-107-110200-
/O.CON.KRLX.SV.W.0060.000000T0000Z-140611T0200Z/
ATHENS OH-MEIGS OH-MORGAN OH-VINTON OH-WASHINGTON OH-JACKSON WV-
WIRT WV-WOOD WV-ROANE WV-
938 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHWESTERN WASHINGTON...NORTHEASTERN VINTON...SOUTHERN
MORGAN...NORTHEASTERN MEIGS AND ATHENS COUNTIES IN SOUTHEAST OHIO...
AND NORTHWESTERN ROANE...WOOD...WIRT AND EASTERN JACKSON COUNTIES IN
WEST VIRGINIA...
AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF STROUD RUN STATE PARK TO LUBECK
TO STATTS MILLS...MOVING NORTHEAST AT 45 MPH.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 NEAR MILE MARKER 1
IN OHIO...AND BETWEEN MILE MARKERS 123 AND 186 IN WEST VIRGINIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3941 8138 3935 8134 3933 8137 3932 8133
3924 8127 3914 8133 3910 8126 3903 8125
3892 8128 3885 8124 3861 8168 3894 8175
3917 8175 3921 8235 3926 8250 3939 8233
3943 8217 3958 8188
TIME...MOT...LOC 0138Z 234DEG 40KT 3931 8187 3922 8160
3872 8153
$$
10105
WWUS51 KRLX 110157
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
957 PM EDT TUE JUN 10 2014
OHC009-105-115-163-167-WVC035-087-105-107-110206-
/O.EXP.KRLX.SV.W.0060.000000T0000Z-140611T0200Z/
ATHENS OH-MEIGS OH-MORGAN OH-VINTON OH-WASHINGTON OH-JACKSON WV-
WIRT WV-WOOD WV-ROANE WV-
957 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON...
NORTHEASTERN VINTON...SOUTHERN MORGAN...NORTHEASTERN MEIGS AND ATHENS
COUNTIES IN SOUTHEAST OHIO...AND NORTHWESTERN ROANE...WOOD...WIRT AND
EASTERN JACKSON COUNTIES IN WEST VIRGINIA WILL EXPIRE AT 1000 PM
EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 NEAR MILE MARKER 1
IN OHIO...AND BETWEEN MILE MARKERS 123 AND 186 IN WEST VIRGINIA.
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3941 8138 3935 8134 3933 8137 3932 8133
3924 8127 3914 8133 3910 8126 3903 8125
3892 8128 3885 8124 3861 8168 3894 8175
3917 8175 3921 8235 3926 8250 3939 8233
3943 8217 3958 8188
TIME...MOT...LOC 0156Z 234DEG 40KT 3942 8165 3933 8138
3883 8132
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:48 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 10, 6:48 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 648 PM EDT TUE JUN 10 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM BRINGS UNSETTLED WEATHER THROUGH THURSDAY. A COLD FRONT CROSSES FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY HIGH PRESSURE TO START THE WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... DID AN EARLIER UPDATE IN THE LATE AFTERNOON...TO BRING LIKELY POPS INTO OUR SW COUNTIES THIS EVENING. THINKING OVERALL THERE SHOULD BE A WEAKENING TREND ON THE CONVECTION FROM 00Z TO 03Z. LEADING CELLS MAY PULSE UP UNTIL THEN. OF COURSE...ANY SHOWER COULD CONTAIN A DOWNPOUR IN THE SOUTH AND WEST. ALSO LEFT CHANCE POPS FOR THE LATE NIGHT/OVERNIGHT HOURS MAINLY OVER THE WESTERN COUNTIES...IN THE DEEPER MOISTURE PLUME. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UNSETTLED PATTERN FOR THE PERIOD WITH A CHANCE OF THUNDER CONTINUING. PW VALUES HOVERING AROUND 1.6 MEANS WE SHOULD EXPECT SOME FAIRLY HIGH RAIN AMOUNTS...PARTICULARLY IN THE MOUNTAINOUS COUNTIES THURSDAY AFTERNOON. FLOW WILL ALSO BE LIGHT....SO HYDRO MAY BECOME A PROBLEM THURSDAY. COLD FRONT ON FRIDAY INTO FRIDAY NIGHT...HOWEVER NOT EXPECTING TOO MUCH IN THE WAY OF WATER ISSUES SINCE PW VALUES WILL BE DROPPING. BEHIND THE FRONT...WE WILL START TO CLEAR OUT AND WARM UP. && .LONG TERM /SATURDAY THROUGH TUESDAY/... CLEARING SKIES BEHIND THE FRONT ON FRIDAY NIGHT INTO SATURDAY. TEMPERATURES WILL INCREASE THROUGH MUCH OF THE PERIOD UNDER HIGH PRESSURE. DECENT MOISTURE WILL ALLOW FOR SOME DIURNAL THUNDERSTORMS SUNDAY THROUGH TUESDAY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... HAVE CONVECTION MOVING NNE INTO EASTERN KENTUCKY...SOUTHWEST VIRGINIA AND THROUGH SOUTHERN WEST VIRGINIA THIS EVENING AS IT WEAKENS 00Z TO 03Z. RAIN INDUCED VALLEY FOG OR SCUD CLOUDS MAY FORM IN THE WAKE OF THE CONVECTION OVER SOUTHERN COUNTIES. WITH LAYERED CLOUDS AND POSSIBLE LINGERING SHOWERS OVERNIGHT IN THE OHIO VALLEY COUNTIES...WAS NOT QUITE AS THICK ON THE PREDAWN FOG AS PREVIOUSLY FORECAST. TIMING THE CONVECTION ON WEDNESDAY TOUGH...TRIED TO INCREASE 15Z TO 18Z IN THE WEST...THEN 18Z TO 21Z IN THE CKB TO EN CORRIDOR. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: IN THE WAKE OF THE EVENING CONVECTION...RAIN INDUCED FOG COULD FORM...WITH VSBY LOWER THAN FORECAST. TIMING ROUNDS OF SHOWERS AND THUNDERSTORMS DEVELOPMENT ON WEDNESDAY COULD VARY FROM FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H M M M H H HTS CONSISTENCY M M M M M M H M M M H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H M M M H H PKB CONSISTENCY H H H H H H H M M M H H CKB CONSISTENCY H H H H H H H M M M H H AFTER 00Z THURSDAY... IFR CONDITIONS POSSIBLE IN ROUNDS OF SHOWERS/THUNDERSTORMS WEDNESDAY NIGHT INTO FRIDAY...WITH POSSIBLE LOCAL FOG 06Z TO 12Z LATE AT NIGHT/EARLY MORNING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JS/LS NEAR TERM...KTB SHORT TERM...LS LONG TERM...LS AVIATION...KTB
Hazardous weather outlook, Jun 10, 7:20 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 720 PM EDT TUE JUN 10 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>009- 013>017-024>026-033>035-112330- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- 720 PM EDT TUE JUN 10 2014 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING. BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST DOWNPOURS BY THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ010-011-018>020-027>032-036>040-046-047-112330- PLEASANTS-TYLER-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 720 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING. BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST DOWNPOURS BY THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Local storm report, Jun 10, 8:34 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
834 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG ASHLAND 38.46N 82.64W
06/10/2014 BOYD KY PUBLIC
MULTIPLE TREES DOWN NEAR 1840 HOODS CREEK PIKE ROAD
&&
EVENT NUMBER RLX1401005
JMLocal storm report, Jun 10, 8:37 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
837 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG FALLSBURG 38.17N 82.67W
06/10/2014 LAWRENCE KY PUBLIC
TREES BRANCHES DOWN
&&
EVENT NUMBER RLX1401006
JMLocal storm report, Jun 10, 8:39 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
839 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 W GRAHN 38.28N 83.09W
06/10/2014 CARTER KY 911 CALL CENTER
TREES DOWN ON POWER LINES
&&
EVENT NUMBER RLX1401007
JMLocal storm report, Jun 10, 9:04 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
904 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG CROWN CITY 38.59N 82.29W
06/10/2014 GALLIA OH AMATEUR RADIO
MULTIPLE TREES DOWN
&&
EVENT NUMBER RLX1401008
JMSpecial weather statement, Jun 10, 9:09 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
909 PM EDT TUE JUN 10 2014
WVZ008-013>016-018-025>027-034>037-110215-
BOONE WV-CALHOUN WV-CLAY WV-FAYETTE WV-JACKSON WV-KANAWHA WV-
LINCOLN WV-LOGAN WV-NICHOLAS WV-PUTNAM WV-RALEIGH WV-ROANE WV-
WYOMING WV-
909 PM EDT TUE JUN 10 2014
...SPECIAL WEATHER STATEMENT FOR SOUTHERN ROANE...WYOMING...BOONE...
SOUTHERN CALHOUN...CLAY...FAYETTE...SOUTHEASTERN JACKSON...KANAWHA...
NORTHEASTERN LINCOLN...EASTERN LOGAN...SOUTHWESTERN NICHOLAS...
SOUTHEASTERN PUTNAM AND RALEIGH COUNTIES IN WEST VIRGINIA UNTIL 1015
PM EDT...
AT 906 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM 4
MILES NORTHWEST OF NITRO TO 9 MILES SOUTH OF MADISON TO 9 MILES WEST
OF WELCH...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR POCA...CYCLONE...WHARTON...AND VAN AROUND
915 PM...ASHFORD...RACINE...BALD KNOB...AND SOUTH CHARLESTON AROUND
920 PM...PRENTER AND SETH AROUND 925 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 39 AND 57 IN WEST VIRGINIA...I-64 NEAR BECKLEY BETWEEN MILE
MARKERS 120 AND 129...I-77 BETWEEN MILE MARKERS 96 AND 122 IN WEST
VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 40...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 39 AND 95.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3843 8196 3865 8162 3879 8107 3842 8100
3810 8090 3789 8076 3752 8169
10Local storm report, Jun 10, 9:11 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
911 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG SOUTH POINT 38.42N 82.57W
06/10/2014 LAWRENCE OH PUBLIC
PUBLIC REPORT OF BASKETBALL NET THROWN INTO NEIGHBORS
YARD. MULTIPLE TREE LIMBS DOWN. ESTIMATED WINDS OF 60
MPH.
&&
EVENT NUMBER RLX1401009
KMCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:04 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 41 min |
| Jun 10, 8:38 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Meigs, Vinton | 37 min |
| Jun 11, 7:14 PM EDT | Special Weather Statement | RLX | Gallia | 16 min |
| Jun 10, 8:31 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo | 44 min |
| Jun 10, 9:09 PM EDT | Special Weather Statement | RLX | Boone, Clay, Fayette, Kanawha, Raleigh, Wyoming | 66 min |
| Jun 10, 10:07 PM EDT | Special Weather Statement | RLX | Braxton, Clay, Nicholas, Roane, Webster | 53 min |
| Jun 10, 10:34 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Nicholas, Randolph and 2 more | 41 min |
| Jun 10, 11:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Randolph, Taylor, Upshur | 46 min |
| Jun 10, 11:20 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 25 min |
| Jun 10, 11:27 PM EDT | Special Weather Statement | RLX | Pocahontas | 33 min |
| Jun 10, 11:48 PM EDT | Special Weather Statement | RLX | Harrison | 12 min |
| Jun 11, 1:35 PM EDT | Special Weather Statement | RLX | Logan | 25 min |
| Jun 11, 1:48 PM EDT | Special Weather Statement | RLX | McDowell | 27 min |
| Jun 11, 2:09 PM EDT | Special Weather Statement | RLX | Boone | 36 min |
| Jun 11, 2:36 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 24 min |
| Jun 11, 2:44 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| Jun 11, 2:49 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 41 min |
| Jun 11, 3:03 PM EDT | Special Weather Statement | RLX | Raleigh | 27 min |
| Jun 11, 3:08 PM EDT | Special Weather Statement | RLX | Clay | 37 min |
| Jun 11, 3:24 PM EDT | Special Weather Statement | RLX | Clay | 36 min |
| Jun 11, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 24 min |
| Jun 11, 3:38 PM EDT | Special Weather Statement | RLX | Fayette | 37 min |
| Jun 11, 3:47 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 28 min |
| Jun 11, 4:21 PM EDT | Special Weather Statement | RLX | Gilmer | 24 min |
| Jun 11, 4:30 PM EDT | Special Weather Statement | RLX | Fayette | 30 min |
| Jun 11, 4:49 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 41 min |
| Jun 11, 5:09 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.